# SDR AWXA0000689

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6546812170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1.  FORMER CORRODED ON TOP AND BOTTOM SURFACE, AT FS 947 RBL 44, MAIN CABIN.  REMOVED AND REPLACED SUPPORT BEAM IAW 737 SRM 51-40-02, FABBED REPLACEMENT BEAM IAW 737 SRM 51-30-01 FIG 10 AND DWG 65-48612-170, TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01.
